W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Model Number |
TGMR313110 |
| Health Effect - Clinical Code |
Vascular Dissection (3160)
| Date of Event |
07/06/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medications: aspirin, atorvastatin, coreg, lisinopril, and sertraline.Co-morbidities: chronic kidney disease, cardiomyopathy, hypertension, chf has an ejection fraction of 30%, an ex-smoker and has had a past tevar (b)(4).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
On (b)(6) 2022, the patient underwent endovascular repair for treatment of a type b subacute complicated dissection and was implanted with a gore® tag® conformable thoracic stent graft.As reported, there was no concern with apposition of the initially implanted device.As reported, on an unspecified date, the patient underwent follow up examination and there were no identified concerns.As reported, on (b)(6) 2022, approximately three weeks after the follow up visit, the patient presented with chest pain.As reported, a type a retrograde dissection was identified.As reported, the dissection extended from the top of the endograft all the way down to above the aortic valve.As reported, a reintervention was performed in which open surgical ascending repair was used to treat the dissection.As reported, ongoing monitoring of the patient will occur.As reported, it is not clear what the cause of the dissection was.As reported by the physician, the tear was at the lesser curve of the aorta right where the bare apices of the stent are located.
Additional Manufacturer Narrative
H6: code c19: no device problem found/code d14, no problem detected.A review of manufacturing records verified, that the lot involved in this event met all pre-release specifications.H6: code d15: cause not established: the imaging evaluation showed, the following: 1.The ascending aorta appears to contain a dissection beginning at the aorta¿s anterior and inner surface where the ctag is visualized.2.The dissection involves the entire aorta, including the right access vessels.3.There are no pre-implant images available to ascertain the aorta¿s condition or the intended implanted landing zones.According to the gore® tag® conformable thoracic stent graft with active control system instructions for use (ifu), potential adverse events/complications associated with the use of the gore® tag® conformable thoracic stent graft may include, but are not limited to: dissection, perforation, or rupture of the aortic vessel & surrounding vasculature.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.E3: occupation updated from non-healthcare professional to physician.G3/g4.Date received by manufacturer: was updated to 30-aug-2022, on this date imaging evaluations were completed in full.H6.Code 3233: results pending completion of investigation, updated to code c19: no device problem found h6.Code 11: conclusion not yet available, updated to codes d14: no problem detected, and code: d15: cause not established.